See Alike in...

Alike App

Browser

Robie

782d

who is having issues with extremely low potassium and what are the causes

Top reply
    • mynewfriend

      780d

      @loveshespoke Topamax. It made eating difficult.

    • mynewfriend

      781d

      My potassium tanked because of a medication I was on for migraines -it messed with my appetite. I had to take a potassium supplement for a few months. I came off the drug by then and my potassium was fine.

      • loveshespoke

        781d

        @mynewfriend Can I ask what that medication for migraines was?

        • mynewfriend

          780d

          @loveshespoke Topamax. It made eating difficult.

    • lillypod21

      782d

      I use to be low in potassium, but mine was caused by a undiagnosed condition then undiagnosed condition being untreated for so long. I eventually got it up and got it to stay up and got off my potassium supplement.

    • BrookXbangtan

      782d

      I am not, however, sometimes it's based off of our diet. I was really low for a while. I chose to take potassium as a supplement. But always ask your doctor on what to do about it.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion